| Catalog Number |
158113012 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); No Consequences Or Impact To Patient (2199); Osteolysis (2377)
| Date of Event |
12/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states for osteolysison tibia, proximal/medial.Micro movement of tibial component with pain and swelling.Tibia and femur were revised.Femur was well fixed and good alignment but was revised to gain room to explant tibial component.It was also reported that there was a loosening at the tibial component at the cement/implant interface.Depuy cement was used.Doi: 2011, dor: (b)(6) 2017, right knee.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.